# SDR DL76S060873

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,681 hours, 28,432 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T12301
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 1 PYLON UPPER SPAR FITTING, RHS AT ATTACH FITTING HOLE SHOWED A CRACK INDICATION.  THE SUBJECT HOLE WAS OVERSIZED, AND THE BOEING APPROVED REPAIR INVOLVED INSTALLATION OF A STRAIGHT SHANK FREEZE PLUG PER ERA 456634-14.
